Senior Health Channel
Topics & Medications
Quicklinks
Related Channels

Headaches and Nitroglycerin Patch

The nitroglycerin patch (Minitran™, Nitro-Dur®) is a prescription medicine commonly used to help prevent chest pain (angina) in adults with coronary artery disease. Although most people tolerate this medicine well, it is possible to develop side effects. Clinical studies have shown that the most common side effect of the nitroglycerin patch is headaches, occurring in up to 63 percent of people.
 
These headaches can be quite severe and can occur every time a person uses the patch. Headaches are most commonly seen with a higher nitroglycerin patch dosage. However, do not try to adjust your dosage or skip doses to avoid headaches; make sure to talk to your healthcare provider first.
 
(Click Nitroglycerin Patch Side Effects for a more complete list of possible reactions, including headaches and other potential side effects of the nitroglycerin patch. This article also explains which problems require immediate medical attention.)
The Top 17 Side Effects of Chemotherapy
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.